# SDR SWAA2021101922847

- Difficulty date: September 24, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS847 LBL24 AND WL156 AT AFT CARGO COMPARTMENT ; 2021-437334 / [24] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 LBL24 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG # 146A7500 REV. A. MATERIAL USED: BAC1496-377 7075-T62 P.O#2021-152049; [25] STEP 23 COMPLETED  RII; [26] JOB COMPLETE RII.
